Existence Theorems for Quasivariational Inequality Problem on Proximally Smooth Sets

Petrot, Narin, Suwannawit, Jittiporn . Abstract and Applied Analysis 2013. 2013 (612819) :-

Locate this article in:

Bibtex

@article{CIS-316461,
  Author = {Petrot, Narin and Suwannawit, Jittiporn},
  Title = {Existence Theorems for Quasivariational Inequality Problem on Proximally
 Smooth Sets},
  Journal = {Abstract and Applied Analysis},
  Volume = {2013},
  Number = {612819},
  Year = {2013},
  Pages = {--},
  Keywords = {}
}

Similar articles